# SDR SWIA200210637

- Difficulty date: February 7, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 19,693 hours, 23,897 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, YELLOW HEADING FLAGS ON CAPTAIN'S EHSI, FIRST OFFICER'S EHSI AND MFD.  ATTEMPTED RESET TO NO AVAIL.  REINITIALIZED AHRS AFTER SHUTDOWN.  NO FLAGS DISPLAYED.  REORIENTED AHRS NR 1 AND NR 2.  SYSTEM OPS CHECKS GOOD.
